# SDR SWAA2023082975870

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+5 RBL12 WL208.<[01] PARTIALLY COMPLETED STEPS 1 AND 2. NEED OK TO INSTALL.;[02] PARTIALLY COMPLETED STEP 3.;[03] VERIFIED APPLICABILITY OF SRM 53-10-51-1A-1 CRACKED INTERCOSTAL AT BS 344+5 RBL 12 WL 208 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 PH 4.E FIG 105 (A) ACCOMPLISHED CIC APPLICATION IAW AMM 51-21-91-620-802 VERIFIED ALL STEPS COMPLETE;[04] VERIFIED CORRECTIVE ACTION #3; INTERCOSTAL INSTALLED ON STEP 3 VERIFIED MEASUREMENTS
